Advertisement

The seminormality property of circular complexes

  • Vijaylaxmi Trivedi
Article
  • 22 Downloads

Abstract

In this paper we prove that the ring R[X, Y]/(X. Y, Y.X) is seminormal, whereR is a Cohen-Macaulay normal domain andX, Y are matrices of indeterminates.

Keywords

Seminormal Pic(R),U(R) 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Bass H,Albegraic K-Theory, (New York: Benjamin) 1968Google Scholar
  2. [2]
    Strickland E, On the conormal bundle of determinantal variety,J. Algebra 75 (1982) 523–537zbMATHCrossRefMathSciNetGoogle Scholar
  3. [3]
    Swan R G, On seminormality.J. Algebra 67 (1980) 210–229zbMATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Indian Academy of Science 1991

Authors and Affiliations

  • Vijaylaxmi Trivedi
    • 1
  1. 1.Department of MathematicsUniversity of BombayBombayIndia

Personalised recommendations